Acta Mathematica

Sur un développement des fonctions holomorphes

Gaston Julia

Full-text: Open access

Article information

Source
Acta Math., Volume 54 (1930), 263-295.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887852

Digital Object Identifier
doi:10.1007/BF02547524

Mathematical Reviews number (MathSciNet)
MR1555309

Zentralblatt MATH identifier
56.0961.01

Rights
1930 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Julia, Gaston. Sur un développement des fonctions holomorphes. Acta Math. 54 (1930), 263--295. doi:10.1007/BF02547524. https://projecteuclid.org/euclid.acta/1485887852


Export citation

References

  • On pourrait encore supposer f(z) méromorphe dans tout le plan z, mais nous ne traiterons pas ici cette généralisation.